# SDR QXEA0300529

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 4,586 hours, 5,313 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2296 ON SHORT AND FINAL INTO SEA FLAP POWER CAUTION LIGHT ILLUMINATED WHEN FLAP SELECTED FROM 5 DEGREES TO 15 DEGREES.  FLAPS STOPPED AT 10 DEGREES.  AIRCRAFT LANDED WITHOUT INCIDENT.  CLEARED FLAP POWER CAUTION LIGHT AND PERFORMED OPERATIONAL CHECK OF WING FLAPS IAW Q400 TASK 27-50-00-710-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
